Paradoxical reaction to Neosporin eyedrops
I've always had paradoxical reaction to older antihistamines and pseudophedrine--which I told the ophthalmologist.
Fine--her nurse gave me eye drops with antihistamine in them and I felt like I was being pushed through a tunnel at 1,000mph--racy, heart pounding, breathless feeling--horrible.
And as soon as it starts the yuck part is that you know a) not many medical professionals know what's going on (so you have to drink tons of water and manage it on your own--bc they think it's an anxiety attack, not) and b) you just have to ride it out for as long as the drug's in your system.
It's really scary--the drug that works against you can even be in unexpected things like eye drops!
So glad we have a name for it and the web to share this kind of experience.
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.